# SDR AALA202204194991

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A300*
- Aircraft serial: 5696
- Aircraft time: 26,224 hours, 10,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DISARMING LEVER LOOSE. TIGHTENED SCREW ON 3L DOOR ARM / DISARM HANDLE PER AMM 20-21-11.
